MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED STD STEM SIZE 6; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED STD STEM SIZE 6; UNCEMENTED HIP STEM
Catalog Number 01.18.136
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 september 2019: lot 160645: (b)(4) items manufactured and released on 09-may-2016.Expiration date: 2021-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved.Batch reviews performed on 10 september 2019: cup: mpact 01.32.160dh acetabular shell ø60 two-holes (k132879) lot 161861: (b)(4) items manufactured and released on 15-sep-2016.Expiration date: 2021-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 165970: (b)(4) items manufactured and released on 10-jan-2017.Expiration date: 2021-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 2 years and 3 months after primary surgery, complaining of pain, after investigation there was evidence of infection.A revision surgery was performed and all the implants have bee removed.An antibiotic cement was used to lightly cement small implants.

Brand Name
STEM: AMISTEM HA COATED STD STEM SIZE 6
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9144401
Report Number3005180920-2019-00844
Device Sequence Number19694866
Product Code LZO
UDI-Device Identifier07630030804120
UDI-Public07630030804120
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2021
Device Catalogue Number01.18.136
Device Lot Number160645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight130